# SDR MWEA95534

- Difficulty date: December 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Cover
- Condition: Fell Off
- Location: Fwd Pax Door
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS FORWARD ENTRANCE DOOR EVACUATION SLIDE COVER FELL OFF.  RESECURED SLIDE COVER.
